# SDR DALA2023062005018

- Difficulty date: June 18, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 72,607 hours, 27,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 R2 DOOR EXIT SIGN ABOVE DOOR DAMAGED. CORRECTIVE ACTION: R/R EXIT SIGN LENS COVER OVER R2 DOOR REF B757200 AMM 33-51. (4685930)
